RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1271–1277 (Mi de10002)  

Numerical methods. Equations in finite differences

Integral equations for problems of diffraction by magnetodielectric bodies

A. B. Samokhin, Yu. Yu. Kapustin

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (1249 kB)

English version:
Differential Equations, 1999, 35:9, 1286–1292

Bibliographic databases:
UDC: 519.642.7
Received: 24.03.1999

Citation: A. B. Samokhin, Yu. Yu. Kapustin, “Integral equations for problems of diffraction by magnetodielectric bodies”, Differ. Uravn., 35:9 (1999), 1271–1277; Differ. Equ., 35:9 (1999), 1286–1292

Citation in format AMSBIB
\Bibitem{SamKap99}
\by A.~B.~Samokhin, Yu.~Yu.~Kapustin
\paper Integral equations for problems of diffraction by magnetodielectric bodies
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1271--1277
\mathnet{http://mi.mathnet.ru/de10002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747782}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1286--1292


Linking options:
  • http://mi.mathnet.ru/eng/de10002
  • http://mi.mathnet.ru/eng/de/v35/i9/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019